# SDR REXA2014011400120

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 21,797 hours, 19,284 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 WITH HANDLE AT 45. INSPECTED FLAPS, RESET & DEFERRED.  PREFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD2009-06-12 PARAGRAPH H G I AMBC DATED JULY 22, 2013 & PA AD27-05-052N. PREFORMED LUBE OF RT FLAP SYS IAW CHECKLIST.  R & R NR 3 &  NR 5 RT FLAP FLEX SHAFTS IAW AMM 27-53-10.  R & R FLAP CONTROL LEVER IAW AMM 27-51-01.  ALL CHECKED GOOD.
